Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/102752
Title: One-sided weighted integral approximation of characteristic functions of intervals by polynomials on a closed interval
Authors: Babenko, A. G.
Deikalova, M. V.
Revesz, S. G.
Issue Date: 2017
Publisher: Maik Nauka-Interperiodica Publishing
Citation: Babenko A. G. One-sided weighted integral approximation of characteristic functions of intervals by polynomials on a closed interval / A. G. Babenko, M. V. Deikalova, S. G. Revesz. — DOI 10.1134/S0081543817050029 // Proceedings of the Steklov Institute of Mathematics. — 2017. — Vol. 297. — P. 11-18.
Abstract: We consider the problem of one-sided weighted integral approximation on the interval [−1, 1] to the characteristic functions of intervals (a, 1] ⊂ (−1, 1] and (a, b) ⊂ (−1, 1) by algebraic polynomials. In the case of half-intervals, the problem is solved completely. We construct an example to illustrate the difficulties arising in the case of an open interval. © 2017, Pleiades Publishing, Ltd.
Keywords: CHARACTERISTIC FUNCTION
ONE-SIDED APPROXIMATION
POLYNOMIALS
URI: http://hdl.handle.net/10995/102752
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 85029094349
PURE ID: 2123105
1cb7391c-f10d-457f-84c4-f42e30114e69
ISSN: 815438
DOI: 10.1134/S0081543817050029
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85029094349.pdf487,44 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.